# SDR MWEA98444

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114273
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FUSELAGE STATION 980 LONGERON 16 RIGHT A SMALL CRACK WAS FOUND IN THE FUSELAGE SKIN.  REPAIRED SKIN USING APPROVED DATA.
